# SDR AALA201811209003

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR  WEB WAS CRACKED BETWEEN BS 1620 AND 1640, BL 0.  REPLACED THE WEB IAW SRM 53-00-51-2R-4.
